# SDR ABXA010713

- Difficulty date: January 29, 2002
- Submitted: February 14, 2002
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- Aircraft time: 59,900 hours, 71,533 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 591359577
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME STATION 1152 WAS CRACKED AT LONGERON 15 RIGHT. REPAIRED CRACKED SECTION OF FRAME AT STATION 1152 LONGERON 15 RIGHT IAW DC-9 SRM 53-03.
